# SDR ASAA2019071930116

- Difficulty date: July 19, 2019
- Submitted: July 22, 2019
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 47,073 hours, 13,969 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Relay
- Part number: TDH81161502BACR1
- Condition: Failed
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB OUT KPDX PASSING ABOUT 20,000 MSL, RIGHT CTR FUEL PUMP LOW PRESSURE LIGHT ILLUMINATED. COMPLETED QRH PAGE 12.8/9. GROUNDED - YES. REPLACED RELAY R937 AND RELAY R935 REF WDM 28-23-11/3, OPS NML REF B737-800 FIM 28-22 TASK 802. SYSTEM GROUND VERIFICATION SUCCESSFUL. J4 ACCESS PANEL LEAK CHECK GOOD.
